MathSciNet Relay Station
MathSciNet bibliographic data
MR715880 (85d:54025) 54D25 (54A25)
Dow, Alan; Porter, Jack Cardinalities of first countable $R$-closed spaces. Proc. Amer. Math. Soc. 89 (1983), no. 3, 527–532.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement